# SDR CA110105017

- Difficulty date: October 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,616 hours
- Engine: Pwc PW610FA
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 6228051003
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,314 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

ON THE TAXI, THE PILOTS EFIS SCREEN WENT BLANK, THE AIRCRAFT RETURN TO THE BLOCKS AND THE UNIT WAS EXCHANGED WITHOUT INCIDENT.
